Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well, I gotta say I love this stuff. It gives my skin a great glow & makes my skin tone seem even and bronzed :clap: Not sure what its doing for my acne, but I'm loving what its doing for my skin :) Anyways, my question is I'm planning on using Vitamin A supplements soon+Retinol & TTO+jojoba oil. I know the side effects of to much Vitamin A are bad but what if your using it Topically? still the same side affects if u use it to much?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×